# SDR DALA2015031102095

- Difficulty date: April 30, 2014
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 69,188 hours, 53,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION FOUND ON FUSELAGE LOWER SKIN AND INTERNAL C2 DOOR SURROUND DOUBLER.  DAMAGE LOCATED AT STA 617-636 AND BETWEEN LONGERONS 29L AND 29R.  DAMAGE CUT OUT AND REPAIRED IAW SECTION I OF ER/A 525291-14.
